# SDR UIEA2017041100533

- Difficulty date: April 11, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 91,706 hours, 17,974 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Status Message
- Condition: False Indication
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN ALT AUTO 1 STATUS MESSAGE DISPLAYED, PERFORMED BITE ON NR 1 CABIN PRESSURE CONTROLLER. NO FAULTS PRESENT. RESET CONTROLLER. OPS CHECK NORMAL, MESSAGE CLEARED REF AMM 21-31-00.
